MAUDE Adverse Event Report: RESMED LTD AIRCURVE 10 S USA CO

RESMED LTD AIRCURVE 10 S USA CO
Model Number 37213
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation could be performed.The device has not been returned, therefore resmed is unable to confirm the alleged malfunction at this time.Resmed reference #: (b)(4).
 
Event or Problem Description
It was allegedly reported to resmed that an aircurve 10 device caught fire.It was reported the patient suffered smoke inhalation, sought medical attention and has recovered.

Brand Name
AIRCURVE 10 S USA CO
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key9288471
Report Number3007573469-2019-00344
Device Sequence Number2104220
Product Code BZD
UDI-Device Identifier00619498372133
UDI-Public(01)00619498372133(10)1343329
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2019
Report Date (Section F) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number37213
Device Catalogue Number37213
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/08/2019
Device Age11 MO
Event Location Home
Date Report to Manufacturer11/06/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57
Patient Weight89
Date Report Sent to FDA11/06/2019